Is it due to gastritis ... Most likely you are being given steroids or painkillers in the form of herbal supplements, and they have the side effect of gastritis that can cause black stools … View thread »
... carefully worked through your health query and can well understand your issues.
Yes, it seems to be due to GERD (gastroesophageal reflux disease), simply the acid reflux. It has caused damage to the esophagus and other parts of the body too.
Hiatal hernia ... … View thread »
It came back normal except for some mild chronic antrum gastritis (reactive gastritis) and mild duodenal bulb duodenitis ... Your symptoms are suggestive of recurrent mild gastritis (excessive acidity) … View thread »
After an endoscopy, the doctor observed a large axial hernia as well as moderately pronounced gastritis ... My primary care doctor prescribed me 20 mg Pantoloc to take for a week, as she suspected gastritis … View thread »
... the following details first to help you better:
How is your sleep?
Any associated headaches?
How is your stool?
What medicines have you tried?
Revert with details for a better help.
Revert with more information to a medical gastroenterologist ... … View thread »